# SDR DALA1209571801

- Difficulty date: February 19, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29696
- Aircraft time: 44,695 hours, 10,720 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPS 6803, FOUND EMERGENCY PATH BATTERY MOUNT CAMLOCK BROKEN ON POWER SUPPLY M6758.  REPLACED POWER SUPPLY.  SYSTEM OPERATION IS NORMAL.
